# SDR AU960276

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C98
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Collar
- Part number: 626739
- Condition: Wrong Part
- Location: R Engine Power S
- Component: Cont, CRANKSHAFT
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT FITTED WITH INORRECT OIL TRANSFER COLLAR - STANDARD COLLAR PNO 626739 FITTED TO M10 CRANKSHAFT RESULTING IN EXCESSIVECLEARANCE - LOG BOOK ENTRY ALSO DETAILED FITMENT OF STANDARD SIZEBEARINGS FITTED ALTHOUGH THE ACTUAL BEARINGS WERE M010 SIZE -UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
